Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEfficient computation of maximal orders in radical (including Kummer) extensions
Author(s) Nicole Sutherland
TypeArticle in Journal
AbstractWe describe an algorithm, linear in the degree of the field, for computing a (pseudo) basis for P -maximal orders of radical (which includes Kummer) extensions of global arithmetic fields. We construct our basis in such a way as to further improve maximal order computations in these radical extensions. Using this algorithm for the similar problem of computing maximal orders of class fields is discussed. We give examples of both function fields and number fields comparing the running time of our algorithm to that of the Round 2 or 4 and Fraatz (2005).
KeywordsMaximal orders, Kummer extensions, Radical extensions
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111002562
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number5
Pages552 - 567
Year2012
Edition0
Translation No
Refereed No
Webmaster